Alert archive / Georgia / Tornado Warnings in 2006
Tornado Warning 9, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Jan 13, 2006, 4:31 PM EST for Colquitt County, Cook County, Tift County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 13, 2006, 4:31 PM EST (21:31 UTC)
- Expired
- Jan 13, 2006, 5:00 PM EST
- In force
- 29 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Colquitt County, GA, Cook County, GA, Tift County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 13, 1:03 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KTAE 132131
TORTAE
GAC071-075-277-132200-
/O.NEW.KTAE.TO.W.0009.060113T2131Z-060113T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
431 PM EST FRI JAN 13 2006
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA
NORTHERN COOK COUNTY IN SOUTH CENTRAL GEORGIA
SOUTHERN TIFT COUNTY IN SOUTH CENTRAL GEORGIA
* UNTIL 500 PM EST
* AT 427 PM EST(327 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING A TORNADO NEAR OMEGA...OR ABOUT 13 MILES NORTHEAST OF
MOULTRIE...MOVING EAST AT 50 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
VANCEVILLE BY 440 PM EST...
BROOKFIELD BY 445 PM EST...
THIS IS A DANGEROUS SITUATION. ACT QUICKLY IF YOU ARE IN THE PATH OF
THIS TORNADO...MOVE TO A SHELTER BELOW GROUND IF AVAILABLE.
OTHERWISE...GO TO A SMALL INTERIOR ROOM ON THE LOWEST FLOOR.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833.
LAT...LON 3148 8335 3147 8333 3143 8338 3139 8338
3137 8343 3129 8344 3123 8334 3117 8362
3133 8369
$$
12-WATSON1 follow-up statement
000
WWUS52 KTAE 132146
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
444 PM EST FRI JAN 13 2006
GAC071-075-277-132200-
/O.CON.KTAE.TO.W.0009.000000T0000Z-060113T2200Z/
COLQUITT GA-COOK GA-TIFT GA-
444 PM EST FRI JAN 13 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EST FOR SOUTHERN
TIFT...NORTHERN COOK AND NORTHEASTERN COLQUITT COUNTIES...
AT 430 PM EST...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS
TORNADO WAS LOCATED NEAR CROSLAND ON LIVINGSTON BRIDGE ROAD...OR
ABOUT 12 MILES NORTHEAST OF MOULTRIE...MOVING EAST AT 50 MPH.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.
LAT...LON 3148 8335 3147 8333 3143 8338 3139 8338
3137 8343 3129 8344 3123 8334 3117 8362
3133 8369
$$
12-WATSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Jan 13, 2:15 PM EST, 2 hours 16 minutes earlier.
Area forecast discussion, Jan 13, 2:15 PM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 PM EST FRI JAN 13 2006
.SYNOPSIS...AS OF THIS WRITING OUR ENTIRE CWA IS UNDER TWO SEPARATE
TORNADO WATCHES. SOME DAMAGE REPORTS HAVE RECENTLY ARRIVED AT THIS
OFFICE FROM SOME OF THESE STORMS. THE SQUALL LINE AT 2 PM EXTENDED
FROM OUR NORTHWEST GEORGIA ZONES SOUTHWEST TO THE EASTERN FLORIDA
PANHANDLE. THE COLD FRONT WAS HANGING FARTHER BACK FORM AROUND
BIRMINGHAM SOUTHWEST TO PENSACOLA.
&&
.SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)...SEVERE WEATHER
THREAT WILL END OVER OUR EASTERN ZONES THIS EVENING WITH THE PASSAGE
OF THE COLD FRONT. WILL TAPER POPS BASED ON RADAR COVERAGE AT ZONE
RELEASE. MOST LIKELY WE BE ABLE TO DROP POPS WESTERN ZONES AND TAPER
EASTERN ZONES FROM CHANCE TO LIKELY. SOME LOW CLOUDS MAY LINGER
SATURDAY MORNING FROM THE WRAP AROUND MOISTURE. OTHERWISE SKIES WILL
BECOME SUNNY BUT WITH THE STRONG COLD AIR ADVECTION...AFTERNOON
TEMPS WILL ONLY REACH THE 50S. WITH THE TIGHT PRESSURE GRADIENT...
WINDS ARE EXPECTED TO BE IN THE 15 TO 25 MPH RANGE FROM THE
NORTHWEST WHICH WOULD NECESSITATE A LAKE WIND ADVISORY. AS THE
GRADIENT RELAXES SATURDAY NIGHT...THE TEMPS WILL DROP RAPIDLY AFTER
SUNSET WITH SUB-FREEZING TEMPS AT MOST INLAND LOCATIONS BY DAYBREAK
SUNDAY.
.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)...WEATHER WILL BE QUIET
THROUGH MONDAY WITH JUST A GRADUAL WARM UP. THE NEXT LOW PRESSURE
SYSTEM APPROACHES ON TUESDAY WITH A STRONG COLD FRONT PUSHING
THROUGH THE LOCAL REGION TUESDAY NIGHT INTO WEDNESDAY. COULD SEE
ANOTHER SEVERE WEATHER THREAT FOR THIS AREA AND HAVE GONE WITH HIGH
END CHANCE POPS ON TUES DUE TO REASONABLE AMOUNT OF CERTAINTY WITH
TIMING. COOLER AND MUCH DRIER AIRMASS MOVES IN FOR THURSDAY AND
FRIDAY AS SURFACE HIGH PRESSURE SETTLES OVER THE SOUTHEAST.
&&
.MARINE...ADVISORY CRITERIA WILL BE MET THIS EVENING AND CONTINUE
THROUGH SATURDAY NIGHT. WINDS AND SEAS DIMINISH ON SUNDAY AS HIGH
PRESSURE BUILDS OVER THE WATERS. WINDS WILL BE RATHER LIGHT TO START
OFF THE WEEK BEFORE THE NEXT SYSTEM MOVES TOWARDS THE AREA ON
TUESDAY.
&&
.AVIATION...BKN TO OVC MVFR CIGS FOR MOST OF THE CWA. THE LINE OF
TSRA WILL CONTINUE TO MOVE EWD ACROSS CWA THROUGH THIS AFTERNOON. WX
SHOULD END IN MOST AREAS AROUND 00Z TONIGHT...AND CIGS WILL SCATTER
OUT AND BECOME VFR BY 12Z SATURDAY.
&&
.FIRE WEATHER...WILL ISSUE A RED FLAG WARNING FOR ALL OF OUR FLORIDA
ZONES TOMORROW AFTERNOON DUE TO LONG DURATIONS OF LOW RH AS WELL AS
20 FOOT WINDS ABOVE 15 MPH. A FIRE WEATHER WATCH IS IN EFFECT FOR
ALL FLORIDA ZONES ON SUNDAY DUE TO POSSIBLE LONG DURATIONS OF LOW
RH.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 41 57 29 62/ 30 00 00 00
PANAMA CITY 42 57 35 62/ 10 00 00 00
DOTHAN 38 53 33 59/ 10 00 00 00
ALBANY 41 52 29 61/ 30 00 00 00
VALDOSTA 41 52 29 62/ 40 00 00 00
CROSS CITY 44 57 28 63/ 60 00 00 00
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...SCA ALL LEGS TONIGHT.
RED FLAG WARNING ALL ZONES SATURDAY DUE TO LONG DURATIONS OF
LOW RH AS WELL AS 20 FOOT WINDS ABOVE 15 MPH.
A FIRE WEATHER WATCH IS IN EFFECT FOR ALL ZONES ON SUNDAY DUE
TO POSSIBLE LONG DURATIONS OF LOW RH.
&&
PUBLIC/MARINE...BARRY
AVIATION/FIRE WX...MCT/HICKSHazardous weather outlook, Jan 13, 9:45 AM EST, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE TALLAHASSEE FL 945 AM EST FRI JAN 13 2006 ...SIGNIFICANT SEVERE WEATHER POTENTIAL ACROSS THE AREA TODAY... ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-141000- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 945 AM EST FRI JAN 13 2006 THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED TODAY AND THIS EVENING. THE STORM PREDICTION CENTER HAS PUT MUCH OF THE REGION IN A SLIGHT TO MODERATE RISK AREA FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS. THE MAIN THREAT WILL BE FROM AROUND NOON...THIS AFTERNOON AND EVENING. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TODAY...BRINGING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS WILL BE STRONG TO SEVERE...WITH THE MAIN THREAT BEING DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. RESIDENTS ACROSS THE REGION SHOULD MONITOR THE WEATHER TODAY. THE FRONT AND ASSOCIATED CONVECTION WILL MOVE EAST TONIGHT. THEN HIGH PRESSURE WILL BUILD IN WITH GUSTY WEST TO NORTHWEST WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WINDS WILL REMAIN GUSTY THROUGHOUT THE DAY ON SATURDAY AND COMBINED WITH COOLER TEMPERATURES...WILL LIKELY PRODUCE WIND CHILLS OF 25 DEGREES OR LOWER SATURDAY NIGHT. WINDS WILL DIMINISH BY SUNDAY MORNING AND TEMPERATURES WILL ALSO BEGIN TO WARM. ANOTHER SYSTEM IS EXPECTED TO MAKE ITS WAY INTO THE AREA ON TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... WITH THE APPROACHING SEVERE WEATHER...SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY. .RIP CURRENTS... THERE IS A HIGH RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES. A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. 7-TREXLER
In the hours before
Special weather statement, Jan 13, 3:12 PM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 312 PM EST FRI JAN 13 2006 FLZ015-026-132115- FRANKLIN-LIBERTY- 312 PM EST FRI JAN 13 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN AND LIBERTY COUNTIES... AT 306 PM EST(206 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATED A STRONG THUNDERSTORM...24 MILES NORTHWEST OF CARRABELLE...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...SMALL HAIL...DANGEROUS LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 7-TREXLER
Local storm report, Jan 13, 3:19 PM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 PM EST FRI JAN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG ENTERPRISE 31.31N 85.85W
01/13/2006 COFFEE AL EMERGENCY MNGR
TREES DOWN.
0125 PM TSTM WND DMG LEVEL PLAINS 31.30N 85.78W
01/13/2006 DALE AL LAW ENFORCEMENT
WIND DAMAGE TO CHICKEN HOUSE. POWER LINES DOWN ON STATE
HWY 84.
0133 PM LIGHTNING GLENDALE 30.86N 86.11W
01/13/2006 WALTON FL LAW ENFORCEMENT
*** 1 FATAL *** LIGHTNING STRUCK AND KILLED A MAN.
0155 PM TSTM WND DMG TUMBLETON 31.41N 85.26W
01/13/2006 HENRY AL LAW ENFORCEMENT
TWO HOMES DAMAGED AND SEVERAL BUILDINGS DAMAGED. DAMAGE
TO A BARN ON CO RTE 45. TREES AND POWER LINES DOWN.
0155 PM TORNADO TUMBLETON 31.41N 85.26W
01/13/2006 HENRY AL EMERGENCY MNGR
EYEWITNESS REPORT OF TORNADO FROM GENERAL PUBLIC.
0210 PM TSTM WND DMG 8 S FORT GAINES 31.49N 85.05W
01/13/2006 EARLY GA LAW ENFORCEMENT
TREE DAMAGED A CAR ON THE COUNTY LINE.
0210 PM TSTM WND DMG 9 NW BLAKELY 31.47N 85.04W
01/13/2006 EARLY GA LAW ENFORCEMENT
TREE DAMAGED A CAR ON THE COUNTY LINE.
&&
WOOLSpecial weather statement, Jan 13, 3:39 PM EST, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 339 PM EST FRI JAN 13 2006 FLZ017-027-132145- LEON-WAKULLA- 339 PM EST FRI JAN 13 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEON AND WAKULLA COUNTIES... AT 335 PM EST(235 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS...JUST ENTERING WESTERN WAKULLA AND LEON COUNTIES. THIS STORM WILL AFFECT THE CRAWFORDVILLE AND TALLAHASSEE AREAS. THE AREA WILL MOVE EAST AT 40 MPH. THE STORMS WILL AFFECT THE AREA OVER THE NEXT 1 TO 2 HOURS. THE STORMS ARE CAPABLE OF PRODUCING WINDS OF 25 TO 35 MPH AND GUSTS TO 40 MPH...SMALL HAIL...DANGEROUS LIGHTNING...AND VERY HEAVY RAIN WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. SOME AREAS WILL SEE NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 7-TREXLER
Special weather statement, Jan 13, 3:59 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 359 PM EST FRI JAN 13 2006 GAZ120>126-142>144-155-140200- BAKER-CALHOUN-CLAY-DOUGHERTY-EARLY-LEE-MILLER-QUITMAN-RANDOLPH- SEMINOLE-TERRELL- INCLUDING THE CITIES OF...ALBANY...BLAKELY...COLQUITT...CUTHBERT... DAWSON...DONALSONVILLE...FORT GAINES...GEORGETOWN...LEESBURG... MORGAN...NEWTON 359 PM EST FRI JAN 13 2006 TORNADO WATCH NUMBER 18 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES IN GEORGIA. BAKER...CALHOUN...CLAY...DOUGHERTY...EARLY...LEE...MILLER... QUITMAN...RANDOLPH...SEMINOLE AND TERRELL FLZ015>019-026>029-034-GAZ127>131-145>148-156>161-140200- BEN HILL-BERRIEN-BROOKS-COLQUITT-COOK-DECATUR-DIXIE-FRANKLIN-GADSDEN- GRADY-IRWIN-JEFFERSON-LAFAYETTE-LANIER-LEON-LIBERTY-LOWNDES-MADISON- MITCHELL-TAYLOR-THOMAS-TIFT-TURNER-WAKULLA-WORTH- INCLUDING THE CITIES OF...ADEL...APALACHICOLA...ASHBURN... BAINBRIDGE...BRISTOL...CAIRO...CAMILLA...CRAWFORDVILLE... CROSS CITY...FITZGERALD...LAKELAND...MADISON...MAYO...MONTICELLO... MOULTRIE...NASHVILLE...OCILLA...PERRY...QUINCY...QUITMAN... SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...VALDOSTA 359 PM EST FRI JAN 13 2006 TORNADO WATCH NUMBER 18 CONTINUES UNTIL 9 PM EST FOR THE FOLLOWING COUNTIES. IN GEORGIA...BEN HILL...BERRIEN...BROOKS...COLQUITT...COOK... DECATUR...GRADY...IRWIN...LANIER...LOWNDES...MITCHELL... THOMAS...TIFT...TURNER...WORTH. IN FLORIDA...DIXIE...FRANKLIN...GADSDEN...JEFFERSON...LAFAYETTE... LEON...LIBERTY...MADISON...TAYLOR AND WAKULLA. WOOL
Special weather statement, Jan 13, 4:20 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 420 PM EST FRI JAN 13 2006 FLZ017-027-132215- LEON-WAKULLA- 420 PM EST FRI JAN 13 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEON AND WAKULLA COUNTIES... AT 414 PM EST(314 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATED A STRONG THUNDERSTORM NEAR CRAWFORDVILLE... MOVING EAST-NORTHEAST AT 35 MPH. THE STORM WILL MOVE INTO SOUTHEAST LEON COUNTY OVER THE NEXT HOUR. THE TALLAHASSEE AREA AND CRAWFORDVILLE AREAS WILL BE AFFECTED BY THE STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS...SMALL HAIL...DANGEROUS LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. SOME AREAS WILL SEE NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 7-TREXLER
Special weather statement, Jan 13, 4:28 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 428 PM EST FRI JAN 13 2006 FLZ018-019-028-132227- JEFFERSON FL-MADISON FL-TAYLOR FL- INCLUDING THE CITIES OF...MADISON...MONTICELLO... PERRY AND STEINHATCHEE 428 PM EST FRI JAN 13 2006 AT 427 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS FROM JEFFERSON COUNTY SOUTHWEST INTO EASTERN WAKULLA COUNTY...MOVING EAST-NORTHEAST AT 35 MPH. THESE STORMS WILL AFFECT MADISON AND NORTHERN TAYLOR COUNTIES. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH WHICH MAY TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 8-JAMSKI
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 10:15 PM EST | Dense Fog Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 12 hr |
| Jan 13, 1:47 PM EST | Severe Thunderstorm Warning | TAE | Clay, Early | 28 min |
| Jan 13, 2:03 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Randolph | 27 min |
| Jan 13, 2:39 PM EST | Severe Thunderstorm Warning | TAE | Terrell | 36 min |
| Jan 13, 3:05 PM EST | Severe Thunderstorm Warning | TAE | Baker, Miller, Mitchell | 25 min |
| Jan 13, 3:35 PM EST | Severe Thunderstorm Warning | TAE | Colquitt, Mitchell | 25 min |
| Jan 13, 3:58 PM EST | Tornado Warning | TAE | Colquitt | 32 min |
| Jan 13, 4:22 PM EST | Tornado Warning | TAE | Colquitt | 23 min |
Nearby
Tornado Warnings in Georgia, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.